Alert archive / Alabama / Wind Advisories in 2023

Wind Advisory 11, NWS Birmingham, AL

March 31, 202322 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Mar 31, 2023, 2:22 AM CDT for 22 counties in Alabama. It took effect at Mar 31, 2023, 7:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2023, 2:22 AM CDT (07:22 UTC)
In effect from
Mar 31, 2023, 7:00 PM CDT
Expired
Apr 1, 2023, 7:00 PM CDT
In force
24 hr
Issued by
NWS Birmingham, AL
All 22 counties

Bibb County, AL, Blount County, AL, Calhoun County, AL, Cherokee County, AL, Clay County, AL, Cleburne County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2502 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WWUS74 KBMX 310722
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
222 AM CDT Fri Mar 31 2023

ALZ011>013-022-023-311800-
/O.NEW.KBMX.WI.Y.0011.230401T0000Z-230401T0900Z/
Marion-Lamar-Fayette-Pickens-Tuscaloosa-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Carrollton, and Tuscaloosa
222 AM CDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
SATURDAY...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Marion, Lamar, Fayette, Pickens and Tuscaloosa 
  Counties.

* WHEN...From 7 PM this evening to 4 AM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ014-015-017>021-024>029-311800-
/O.NEW.KBMX.WI.Y.0011.230401T0000Z-230401T1800Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
222 AM CDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 40 mph
  expected through 4 AM. Northwest winds 10 to 20 mph with gusts
  up to 40 mph expected after sunrise through early Saturday  
  afternoon.

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...From 7 PM this evening to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
147 
WWUS74 KBMX 311645
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1145 AM CDT Fri Mar 31 2023

ALZ011>013-022-023-010300-
/O.CON.KBMX.WI.Y.0011.230401T0000Z-230401T0900Z/
Marion-Lamar-Fayette-Pickens-Tuscaloosa-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Carrollton, and Tuscaloosa
1145 AM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT SATURDAY...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Marion, Lamar, Fayette, Pickens and Tuscaloosa 
  Counties.

* WHEN...From 7 PM this evening to 4 AM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ014-015-017>021-024>029-010300-
/O.CON.KBMX.WI.Y.0011.230401T0000Z-230401T1800Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
1145 AM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT SATURDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 40 mph 
  expected through 4 AM. Northwest winds 10 to 20 mph with gusts 
  up to 40 mph expected after sunrise through early Saturday 
  afternoon.

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...From 7 PM this evening to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
949 
WWUS74 KBMX 312034
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
334 PM CDT Fri Mar 31 2023

ALZ011>013-022-023-010800-
/O.CON.KBMX.WI.Y.0011.230401T0000Z-230401T0900Z/
Marion-Lamar-Fayette-Pickens-Tuscaloosa-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Carrollton, and Tuscaloosa
334 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT SATURDAY...

* WHAT...South winds 15 to 20 mph with gusts 35 to 40 mph 
  expected.

* WHERE...Marion, Lamar, Fayette, Pickens and Tuscaloosa 
  Counties.

* WHEN...From 7 PM this evening to 4 AM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ014-015-017>021-024>029-010800-
/O.CON.KBMX.WI.Y.0011.230401T0000Z-230401T1800Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
334 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT SATURDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts 35 to 40 mph
  expected through 4 AM. Northwest winds 10 to 20 mph with gusts
  35 to 40 mph expected after sunrise through early Saturday 
  afternoon.

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...From 7 PM this evening to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
505 
WWUS74 KBMX 010538
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1238 AM CDT Sat Apr 1 2023

ALZ011>013-022-023-011100-
/O.EXT.KBMX.WI.Y.0011.000000T0000Z-230401T1100Z/
Marion-Lamar-Fayette-Pickens-Tuscaloosa-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Carrollton, and Tuscaloosa
1238 AM CDT Sat Apr 1 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Marion, Lamar, Fayette, Pickens and Tuscaloosa 
  Counties.

* WHEN...Until 6 AM CDT early this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ014-015-017>021-024>029-011300-
/O.EXT.KBMX.WI.Y.0011.000000T0000Z-230402T0000Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
1238 AM CDT Sat Apr 1 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph.
  through the morning. Winds will shift to the west by the
  afternoon and continue to gust around the same speeds. 

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
410 
WWUS74 KBMX 011141
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
641 AM CDT Sat Apr 1 2023

ALZ014-015-017>021-024>029-020000-
/O.CON.KBMX.WI.Y.0011.000000T0000Z-230402T0000Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
641 AM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
901 
WWUS74 KBMX 011945
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
245 PM CDT Sat Apr 1 2023

ALZ011>013-022-023-020000-
/O.NEW.KBMX.WI.Y.0012.230401T1945Z-230402T0000Z/
Marion-Lamar-Fayette-Pickens-Tuscaloosa-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Carrollton, and Tuscaloosa
245 PM CDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Marion, Lamar, Fayette, Pickens and Tuscaloosa 
  Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  High profile vehicles should exercise caution especially when
  driving in the north or south direction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ030>032-034-020000-
/O.EXA.KBMX.WI.Y.0011.000000T0000Z-230402T0000Z/
Sumter-Greene-Hale-Bibb-
Including the cities of Livingston, Eutaw, Greensboro, 
Moundville, and Centreville
245 PM CDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 15 to 20 mph with gusts up to 35 mph.

* WHERE...Sumter, Greene, Hale and Bibb Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  High profile vehicles should exercise caution especially when
  driving in the north or south direction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ014-015-017>021-024>029-020000-
/O.CON.KBMX.WI.Y.0011.000000T0000Z-230402T0000Z/
Winston-Walker-Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-
Shelby-St. Clair-Talladega-Clay-Randolph-
Including the cities of Double Springs, Jasper, Oneonta, Gadsden,
Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham,
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
and Roanoke
245 PM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of north central and north eastern Alabama.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  High profile vehicles should exercise caution especially when
  driving in the north or south direction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Mar 31, 1:07 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 31, 1:07 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
107 AM CDT Fri Mar 31 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Friday)
Issued at 1137 AM CDT THU MAR 30 2023

High pressure will weaken and move east while a low pressure
system moves towards the Ohio Valley through the Great Plains.
The area will be under southwest flow between these two systems
with plenty of warm air and moisture advection through the short
term. Winds today will be breezy...and increase by Friday morning
with gusts between 25 and 30 mph as a pressure gradient increases
and a strong mid level jet moves across the MS/northern AL axis.

Moisture will increase with this southwest flow in place and
clouds will slowly increase overnight and through the day on
Friday. A warm front will lift north beginning early morning
Friday. Light rain is possible...mainly in northern Alabama
through the early morning. Through the day...the light rain will
slowly drift eastward through much of the northern counties in the
area. By afternoon...a small amount of instability is present with
thunderstorms possible.

High temperatures today will be in the 70s which is several
degrees above normal for this time of year. Tonight...the low will
be mild with low to mid 50s expected. Friday the high temperature
will be up to 10 degrees above normal in the upper 70s to lower
80s.

24

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 331 PM CDT THU MAR 30 2023

A line of severe thunderstorms is expected to enter the region
Friday evening ahead a cold front. The line of storms is associated
with a strong upper-level trough moving over the Upper Mississippi
Valley as an accompanying surface low passes through the Upper
Midwest. The line of severe thunderstorms should enter northwestern
Central Alabama by 11 PM Friday night, although a stray thunderstorm
could potentially arrive ahead of the line. The timing was adjusted
slightly on the front end, from 9 PM to 10 PM, as confidence is
higher in the arrival of the system closer to the 10-11 PM
timeframe. The overall thinking regarding the threats and the
evolution of the system into Saturday morning hasn't changed from
the previous cycle, with decent wind profiles and CAPE values edging
above 700 J/kg. The greatest severe threat should remain across the
northwestern counties and into North Alabama, where tornadoes, hail,
and damaging wind gusts can be anticipated within a QLCS structure.
The severe threat should gradually decrease as the system moves
southeast of the I-20 corridor, although strong to severe
thunderstorms cannot be ruled out southeast of I-20 during the
morning hours Saturday.

Conditions will be much calmer Saturday, with clearing skies. High
temperatures will be near 80 on Saturday and in the 70s Sunday
before warming drastically next week. Rain chances return Monday and
again Wednesday into Thursday as we look toward another potential
severe event. At this time, confidence is too low with significant
model spread on the evolution and timing of this system to introduce
any official mention of a severe threat.

12

Previous long-term discussion:
(Friday night through Wednesday)
Issued at 355 AM CDT THU MAR 30 2023

Friday night through Wednesday.

Severe storms will be ongoing in northern Mississippi Friday
evening as a powerful 500 mb trough moves across the Middle and
Upper Mississippi River Valley. An isolated supercell storm could
develop ahead of the main corridor of activity and reach our
northwestern counties by 9 PM. Storm coverage should increase by
midnight just ahead of a surface pressure trough. Gradual height
falls should support a severe weather threat extending down to the
I-20 corridor, where semi-discrete or line-embedded supercells
and bowing segments may occur. When correcting for erroneous
cooling of the boundary layer, forecast soundings show MLCAPE of
800-1200 J/kg with relatively large curved hodographs as south-
southwest surface winds veer to the west at 500 mb. This will
support a threat for a few tornadoes, damaging winds, and large
hail. A strong (EF-2 or greater) tornado appears possible in the
very far northwest corner of our forecast area. As the upper-level
support becomes displaced from Alabama, surface winds will veer
after 4 AM Saturday, and the severe weather threat should decrease
gradually decrease south of I-20 through 7 AM.

The second half of Saturday will be drier and increasingly sunny
as the cold front and associated rain moves into Georgia and
Florida. Our next chance of rain could come on Monday due to
warm/moist advection ahead of yet another powerful weather system
taking shape across the Mississippi Valley on Tuesday and
Wednesday. Right now the brunt of this system appears aimed to our
north, and confidence is too low for any mention of severe storms
in our products.

87/Grantham

&&

.AVIATION...
(06Z TAFS)
Issued at 1239 AM CDT FRI MAR 31 2023

VFR conditions for the next 18 hours as high pressure slowly exits
the area and the next storm system moves. With the high pressure
in place at the surface and an upper level disturbance moving
through there are currently some areas that LLWS is just barely an
impact but did go ahead and include through 12/14z. During the
morning, there could be a shower or two, but the majority should
be north. Winds increase across the north after 00z ahead of the
rain and storms that will move through the north through the end
of this cycle.

16

&&

.FIRE WEATHER...

Humidity levels will be on the rise today with Min RH values of 45
to 60 percent. 20 ft winds will be around 10 to 12 mph this
afternoon and increase even more after dark. A chance for light
scattered showers will begin in the morning across the far
northern counties. The bigger story will be tonight after dark as
a line of showers and storms move through overnight and into
Saturday morning. Dry again Saturday night into Sunday. Min Rh
values on Saturday afternoon will range from 25 to 35 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     78  61  79  42 /  30 100  20   0
Anniston    80  64  79  44 /  10 100  30   0
Birmingham  80  64  79  45 /  20 100  20   0
Tuscaloosa  81  64  81  46 /  20 100  10   0
Calera      80  65  80  46 /  10 100  30   0
Auburn      80  66  81  48 /   0  50  90   0
Montgomery  83  69  83  49 /  10  70  90   0
Troy        83  69  83  50 /   0  20  90   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....12
AVIATION...16
Hazardous weather outlook, Mar 30, 9:00 PM CDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
900 PM CDT Thu Mar 30 2023

ALZ011>015-017>050-010500-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
900 PM CDT Thu Mar 30 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe thunderstorms are possible for a portion of central Alabama,
roughly northwest of a line from Montgomery to Auburn, Friday evening
into early Saturday morning. Threats include tornadoes, damaging
winds, and quarter size hail.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Friday evening into Saturday morning.

Nearby

Wind Advisories in Alabama, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.